Approximating the Distribution of Quadratic Forms Using Orthogonal Polynomials

Show simple item record

contributor.author Zghoul, A. A. [احمد علي الزغول] en_US
date.accessioned 2009-11-25T15:26:48Z en_US
date.available 2009-11-25T15:26:48Z en_US
date.issued 1999 en_US
identifier.citation Qatar University Science Journal, 1999, Vol. 18, Pages 15-25. en_US
identifier.uri http://hdl.handle.net/10576/10098 en_US
description.abstract In this paper we propose some techniques to approximate the distribution of quadratic forms in normal random variables. The first two techniques will be based on orthogonal polynomials, namely; the Hermitte and Laguerre polynomials. The third technique will be based on a mixture of normal and truncated gamma distributions. The performance of these approximations will be studied and discussed for various quadratic forms. en_US
description.abstract في هذا البحث نقترح بعض الطرق لتقريهب توزيع الصيغ التربيعية في المتغيرات العشوائية ذات التوزيع الطبيعي . أول طويقتين تعتمدان كثيرات الحدود المتعامدة وتحديداً كثيراً الحدود هيرمايت ولاجيير . أما الطريقة الثالثة فهي تعتمد على مزيج من التوزيع الطبيعي وتوزيع جاما المقطوع . سيتم دراسة دقة هذه التقريبات ومناقشتها لعدة أشكالع من الصيغ التربيعية . ar
language.iso en en_US
publisher Qatar University en_US
subject Mathematics en_US
subject الرياضيات ar
title Approximating the Distribution of Quadratic Forms Using Orthogonal Polynomials en_US
title.alternative تقريب توزيع الصيغ التربيعية باستخدام كثيرات الحدود المتعامدة ar
type Article en_US
identifier.pagination 15-25 en_US
identifier.volume 18 en_US


Files in this item

This item appears in the following Collection(s)

Show simple item record